Skip to Content

Morphine taker Dillusional skin problems bugs biting scratching skin raw to scabbing what is this?

Responses (2)

Anonymous 15 Nov 2009

Pain meds make you itch sometimes, try an over the counter anti itch cream if it is severe. If the patient is a long time pain medicine user, ask the doctor if they can also be prescribed something to control the itching.

two 15 Nov 2009

I agree with the cream. Oatmeal preparations and baths help. Benedryl, hydrocortisone etc. Yet, did you saybugs biting you as in real bugs or seeing things? I had apatient that was taking tons of vicoden etc. She saw spiders all over her body even though there were none. She also itched1 It got worse when she got off the drugs untill they were out of her system all together and then she was free of hallucinations , itching... Morphine, especially fast release or I.V. can mess with your head and cause your face,(esp. your nose) to really itch. Reduce the dose and take oral benedrly and or Phenergan 25 mg.Hang in there!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions